Translator Disclaimer
2014 Absolute sums of Banach spaces and some geometric properties related to rotundity and smoothness
Jan-David Hardtke
Banach J. Math. Anal. 8(1): 295-334 (2014). DOI: 10.15352/bjma/1381782101

Abstract

We study the notions of acs, luacs and uacs Banach spaces which were introduced by Kadets et al. and form common generalisations of the usual rotundity and smoothness properties of Banach spaces. In particular, we are interested in (mainly infinite) absolute sums of such spaces. We also introduce some new classes of spaces that lie inbetween those of acs and uacs spaces and study their behaviour under the formation of absolute sums as well.

Citation

Download Citation

Jan-David Hardtke. "Absolute sums of Banach spaces and some geometric properties related to rotundity and smoothness." Banach J. Math. Anal. 8 (1) 295 - 334, 2014. https://doi.org/10.15352/bjma/1381782101

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1284.46012
MathSciNet: MR3161696
Digital Object Identifier: 10.15352/bjma/1381782101

Subjects:
Primary: 46B20
Secondary: 46A45

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top